# SDR NSVA2011181

- Difficulty date: August 28, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 6,692 hours, 6,434 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Elevator Feel
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON ROTATION CREW RECEIVED THE ELEVATOR FEEL LIGHT.  CREW REQUESTED TO COME BACK AROUND AND WAS CLEARED TO DO SO, NO EMERGENCY SITUATION AROSE.  CLEARED CDS, PERFORMED OPS CHECK.
